MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MAXCORE; BIOPSY INSTRUMENT

C.R. BARD, INC. (BASD) -3006260740 MAXCORE; BIOPSY INSTRUMENT
Catalog Number MC1416
Medical Device Problem Codes Difficult to Remove (1528); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, a video was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guided breast biopsy procedure through normal density tissue using maxcore instrument.During the procedure the device needle was bent, and needle was very difficult to remove from the patient body.No coaxial needle was used.The procedure was completed by another device.There was no patient reported injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One electronic video was provided and reviewed.In that video, an hcp shows two maxcore device in initial position and he/she explains in native language, then one the device was noted to be bent on the tip of the needle.Second needle was shown for reference purpose.Based on the photo review the reported material twisted /bent event can be confirmed.Therefore, the investigation is confirmed for the reported needle bent as the tip of the needle noted to be bent.Therefore, the investigation is inconclusive for the reported difficult to remove as no objective evidence was provided for review.A definitive root cause for the alleged needle bent and difficult to remove could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAXCORE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key25092025
Report Number2020394-2026-01111
Device Sequence Number4836852
Product Code KNW
UDI-Device Identifier00801741084430
UDI-Public(01)00801741084430(11)260106(17)280731(10)REKV0184
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC1416
Device Lot NumberREKV0184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown